# SDR CA140926001

- Difficulty date: September 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: 85311587009
- Condition: Fouled
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE COMPARTMENT DOOR HINGE ARM FOULING CONDITION BETWEEN FWD.  HINGE ARM AND NLG HYDRAULIC TUBE, WITH DOOR LATCH NOT ENGAGED.  SUPPLIER SUBMITTED A DISCLOSURE LETTER ON THE AFFECTED ASSEMBLES.  ROOT CAUSE DEEMED TO BE RELATED WITH SUB-TIRE MANUFACTURING THE PARTS, HINGES,  IN PRE-MOD CONDITION.
